EconPapers    
Economics at your fingertips  
 

Asymptotic and Geodesic Bishop Curves in Three Dimensions Minkowski Space E_1^3

M. M. Wageeda

Modern Applied Science, 2019, vol. 13, issue 8, 158

Abstract: In the following paper, we deal with the surfaces which are expressed as a linear combination of the components of Bishop frame for a given some special spacelike Smarandache curves in three dimensions Minkowski Space E13 . We analyzed the problem of constructing a family of surfaces from these curves in E13 , and derive the sufficient conditions for coefficients to satisfy the iso-asymptotic requirements. Additionally, we derive sufficient conditions for coefficients to satisfy both the geodesic and iso-parametric needs.

Date: 2019
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/0/0/40266/41397 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/0/40266 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:13:y:2019:i:8:p:158

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:13:y:2019:i:8:p:158